Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/9583
Title: Upper bounds on the upper signed total domination number of graphs
Authors: Shan, E
Cheng, TCE 
Keywords: Dominating function
Upper signed total domination
Upper bound
Issue Date: 2009
Publisher: Elsevier
Source: Discrete applied mathematics, 2009, v. 157, no. 5, p. 1098-1103 How to cite?
Journal: Discrete Applied Mathematics 
Abstract: Let G=(V,E) be a graph. A function f:V→{−1,+1} defined on the vertices of G is a signed total dominating function if the sum of its function values over any open neighborhood is at least one. A signed total dominating function f is minimal if there does not exist a signed total dominating function g, f≠g, for which g(v)≤f(v) for every v∈V. The weight of a signed total dominating function is the sum of its function values over all vertices of G. The upper signed total domination number of G is the maximum weight of a minimal signed total dominating function on G. In this paper we present a sharp upper bound on the upper signed total domination number of an arbitrary graph. This result generalizes previous results for regular graphs and nearly regular graphs.
URI: http://hdl.handle.net/10397/9583
ISSN: 0166-218X
DOI: 10.1016/j.dam.2008.04.005
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

7
Last Week
0
Last month
Citations as of Sep 23, 2017

WEB OF SCIENCETM
Citations

6
Last Week
0
Last month
0
Citations as of Sep 20, 2017

Page view(s)

49
Last Week
0
Last month
Checked on Sep 24, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.